# SDR AALA20101222LGW01

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 79,638 hours, 12,567 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 9750304003
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUB INFLIGHT JFK-BRU - CREW REPORTED LEFT STRUT OVERHEAT INDICATION.  FLIGHT DIVERTED DUB LANDED WITHOUT INCIDENT.  FOUND TS236 SWITCH LOOSE.  REPLACED TS236 AND TS237 SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
